# SDR MALA976538

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Lt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TAIL PIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF, RETURNED TO ATW.  MAINTENANCE REMOVED COWL, CLEANED AND TIGHTENED CANNON PLUGS, REINSTALLED COWL.  GROUND RUN, NO LIGHT CAME ON AFTER 2 MINUTES FULL POWER RUN.
